Affordable Access

Publisher Website

Renormalization approach to the dimension of diffusion in Cantorian space

Authors
Journal
Applied Mathematics Letters
0893-9659
Publisher
Elsevier
Publication Date
Volume
8
Issue
1
Identifiers
DOI: 10.1016/0893-9659(94)00111-o

Abstract

Abstract A simple renormalization group method is used to drive the Hausdorff dimension for a critical Cantorian space. The results reinforce previous ones regarding the role played by the Golden Mean dimension, Cantor triadic set and the Sierpinski gasket. Connection to diffusion and interference are also considered.

There are no comments yet on this publication. Be the first to share your thoughts.